# SDR TSAA0653014

- Difficulty date: March 8, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- Aircraft time: 42,950 hours, 61,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545800219
- Condition: Gouged
- Location: Bs190 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDE OF FUSELAGE GOUGED (3 LENGTH) AT BS 190 BELOW S19R.  MAINTENANCE REPAIRED WITH FABRICATED .050 (2024-T3) EXTERNAL SKIN DOUBLER 9.5 X 6.75 INCHES PER ECO 5330.
